Volume no :3, Issue no: 2, June (2010)

DERIVATION PROPERTIES IN PRIME NEAR-RINGS


Author's: Yong Uk Cho
Pages: [71] - [77]
Received Date: March 20, 2010; Revised April 24, 2010
Submitted by: Dae San Kim

AbstractReferencesDownload

A LOST PROOF RELATED TO TRANSCENDENTAL FUNCTIONS


Author's: Diego Marques
Pages: [79] - [83]
Received Date: March 24, 2010
Submitted by:

AbstractReferencesDownload

LEFT JORDAN DERIVATIONS ON SOME BANACH ALGEBRAS


Author's: Asia Majeed
Pages: [85] - [96]
Received Date: April 1, 2010
Submitted by:

AbstractReferencesDownload

A SIMPLE PROOF OF CERTAIN FORMULA FOR MULTIPLE ZETA-STAR VALUES


Author's: Tatsushi Tanaka
Pages: [97] - [110]
Received Date: May 12, 2010
Submitted by:

AbstractReferencesDownload

HECKE OPERATORS AND GENERALIZED BERNOULLI-EULER POLYNOMIALS


Author's: Abdelmejid Bayad, Aykut Ahmet Ayg├╝nes and Yilmaz Simsek
Pages: [111] - [122]
Received Date: May 28, 2010
Submitted by:

AbstractReferencesDownload